# SDR REXA201100119

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 17,458 hours, 14,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R34012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD FAILED EDDY CURRENT INSPECTION AT PARKING BRAKE CABLE PASS THROUGH HOLE AT WL 69.684 AND LBL 23.71.  INDICATION ON INBOARD SIDE .5"L AND CRACK .6"L AT 1" BELOW  FROM A .25"D TOOLING HOLE.  REPAIRED FS 202.75 PRESSURE BULKHEAD IAW BSC EO 601R-53-20540A.
